MathSciNet Relay Station
MathSciNet bibliographic data
MR2661512 55N22 (14L05 55N20)
Torii, Takeshi HKR characters, $p$-divisible groups and the generalized Chern character. Trans. Amer. Math. Soc. 362 (2010), no. 11, 6159–6181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement